# SDR A6WA200540045

- Difficulty date: February 10, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Trunnion
- Component: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .045 INCH.  REMOVED MIGRATED BUSHING AND INSTALLED 1ST OVERSIZED BUSHING IAW BOMBARDIER REO 601R-57-21-003 REV B.  (M)
